Alert archive / Wisconsin / Gale Warnings in 2020
Gale Warning 48, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Dec 29, 2020, 2:23 AM CST. It took effect at Dec 29, 2020, 9:00 PM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 29, 2020, 2:23 AM CST (08:23 UTC)
- In effect from
- Dec 29, 2020, 9:00 PM CST
- Expired
- Dec 30, 2020, 6:00 AM CST
- In force
- 9 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
307 WHUS73 KMKX 290823 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 223 AM CST Tue Dec 29 2020 LMZ080-261-362-364-366-563-565-567-643>646-669-671-673-675-777- 779-868-870-872-874-876-878-291630- /O.NEW.KMKX.GL.W.0048.201230T0300Z-201230T1200Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake-Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 223 AM CST Tue Dec 29 2020 ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST WEDNESDAY... * WHAT...South winds 20 to 30 kt will develop this evening, with occasional gusts up to 40 kt. Waves in the open waters will build to 7 to 12 feet and 6 to 9 feet in the near shore waters. * WHERE...All Open Waters of Lake Michigan, and Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...From 9 PM this evening to 6 AM CST Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ MBK
4 follow-up statements
623 WHUS73 KMKX 291439 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 839 AM CST Tue Dec 29 2020 LMZ080-261-362-364-366-563-565-567-643>646-669-671-673-675-777- 779-868-870-872-874-876-878-292245- /O.CON.KMKX.GL.W.0048.201230T0300Z-201230T1200Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake-Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 839 AM CST Tue Dec 29 2020 ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST WEDNESDAY... * WHAT...South winds 20 to 30 kt will develop this evening, with occasional gusts up to 40 kt. Waves in the open waters will build to 7 to 12 feet and 6 to 9 feet in the near shore waters. * WHERE...All Open Waters of Lake Michigan, and Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...From 9 PM this evening to 6 AM CST Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
691 WHUS73 KMKX 291929 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 129 PM CST Tue Dec 29 2020 LMZ080-261-362-364-366-563-565-567-643>646-669-671-673-675-777- 779-868-870-872-874-876-878-300330- /O.CON.KMKX.GL.W.0048.201230T0300Z-201230T1200Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake-Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 129 PM CST Tue Dec 29 2020 ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST WEDNESDAY... * WHAT...South winds 20 to 30 kt will develop this evening, with occasional gusts up to 40 kt. Waves in the open waters will build to 7 to 12 feet and 6 to 9 feet in the near shore waters. * WHERE...All Open Waters of Lake Michigan, and Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...From 9 PM this evening to 6 AM CST Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
271 WHUS73 KMKX 300916 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 316 AM CST Wed Dec 30 2020 LMZ080-261-362-364-366-563-565-567-643>646-669-671-673-675-777- 779-868-870-872-874-876-878-301200- /O.CON.KMKX.GL.W.0048.000000T0000Z-201230T1200Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake-Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 316 AM CST Wed Dec 30 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * WHAT...South winds 20 to 25 kt with gusts up to 35 kt and waves 7 to 10 ft. * WHERE...All Open Waters of Lake Michigan, and Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...Until 6 AM CST early this morning. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
455 WHUS73 KMKX 301153 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 553 AM CST Wed Dec 30 2020 LMZ643>646-302000- /O.EXP.KMKX.GL.W.0048.000000T0000Z-201230T1200Z/ /O.NEW.KMKX.SC.Y.0118.201230T1200Z-201231T0300Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 553 AM CST Wed Dec 30 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... ...GALE WARNING WILL EXPIRE AT 6 AM CST EARLY THIS MORNING... * WHAT...West winds 15 to 20 kt with gusts up to 25 kt and waves 3 to 6 ft expected. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...Until 9 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-301300- /O.EXP.KMKX.GL.W.0048.000000T0000Z-201230T1200Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 553 AM CST Wed Dec 30 2020 ...GALE WARNING WILL EXPIRE AT 6 AM CST EARLY THIS MORNING... Southerly winds have weaken below gale conditions, but are expected to shift to the west and increase through the morning. However, they should remain below gale conditions, but cannot rule out a few gusts nearing gales, especially across northern portions of the Lake. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Dec 28, 9:30 PM CST, 4 hours 53 minutes earlier.
Area forecast discussion, Dec 28, 9:30 PM CST, 4 hours 53 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
930 PM CST Mon Dec 28 2020
.UPDATE...
(Issued 918 PM CST Mon Dec 28 2020)
No changes to the forecast.
Marquardt
&&
.SHORT TERM...
(Issued 215 PM CST Mon Dec 28 2020)
Tonight:
Broad 500 millibar troughing passes through this evening with an
area of mainly mid level cloudiness. Thereafter, surface ridging
will dominate with a brief period of broad midlevel anticyclonic
flow working in as well.
Tuesday through Wednesday:
Influence of the departing high and lingering dry air associated
with it will make for a dry morning into at least the early afternoon
hours. Next storm system will be driven by two primary forcing mechanisms.
Potent right rear quadrant jet divergence and low level moisture
advection/isentropic ascent associated with 50 knot south then southwest
LLJ. Initially dry air with the high may lead to a slower onset of
snow in the western cwa. Something to watch as we draw closer. Highest
ratios expected at the outset with thickness technique suggesting
a lowering of ratios as the event unfolds but will temper the
dropoff in the ratios based on collab with KARX. The bigger concern
for any icy precip will arrive a little later Tuesday night as
warm layer starts to appear on model soundings. Appears the far
southeast will be most vulnerable for this. Highest amounts look
to be in the south central sections with lowest in the southeast
where mixiness with warm layer may limit totals there. Will go ahead
and upgrade to the warning and expand into Columbia county as well.
Issued an advisory for the rest of the area with slightly lower
amounts expected there plus mix potential in the far southeast.
Collar
&&
.LONG TERM...
(Issued 215 PM CST Mon Dec 28 2020)
Wednesday Night through Friday night:
High pressure quickly builds in behind the departing system
Wednesday night into Thursday. Temperatures could actually end up
colder than current forecast depending on just how long any low
level clouds hold on. If we clear out, the fresh snow pack and
high building in will make for a good radiational cooling night.
Lows into the single digits are certainly possible for a good
portion of the area. The high then gets shoved E/NE in response to
a strengthening system lifting N/NE out of TX.
This will be the next weather maker for WI with the surface low
tracking through central IL into SW MI. That places us solidly in
the deformation axis of the storm and with strong gulf moisture
getting pulled north and getting wrapped into the low it'll be an
interesting system to watch. The WAA is strong with this deepening
system and we'll likely see a good warm nose move in aloft as
precip begins to overspread the area. Could see some sleet
potential at the onset of the event, with a brief rain/snow mix
and then shift to all snow. The question is going to be all the
dry air in place before the precip arrives, as the column
saturates enough cooling may occur to the point where there is
less of a chance of a mix Friday mid-morning. The heaviest precip
looks to occur Friday afternoon into the evening hours as the
deformation axis sets up over the region. At that point we should
be back to all snow. Still lots of uncertainty with this system
due to any potential changes in the track. The CMC remains the
outlier right now in keeping the low track more to the SE and we
only get clipped with precip. Ensembles from the GEFS and EPS
still advertise a wide range of possibilities with this system
and hint at the track differences. So, caution is going to be
advised in trying to nail down any snow amounts this far out.
Models tend to problems in how they handle these cut off/closed
low systems.
Saturday through Sunday:
We may stay in an active pattern with all guidance showing various
weak waves moving through the more west to east flow over the
weekend. Any additional precip/snow though is questionable given
that moisture with any of those other waves looks to be weaker.
Going to keep the forecast dry for now until some better
confidence can be gleaned in models.
Stumpf
&&
.AVIATION...
(Issued 918 PM CST Mon Dec 28 2020)
A few pockets of MVFR ceilings are sagging south toward southern
Wisconsin. Thinking they will become VFR and more scattered as
they get further south.
VFR is expected through Tuesday afternoon. Then ceilings and
visibility will rapidly decrease during the evening as snow moves
from southwest to northeast across the area. Highest snowfall
rates will be during the late evening into early Wednesday when
IFR is likely. A mix is possible in southeast Wisconsin starting
during the early morning hours of Wednesday through Wednesday
morning.
Marquardt
&&
.MARINE...
(Issued 918 PM CST Mon Dec 28 2020)
South winds will increase Tuesday night and Wednesday associated
with low pressure moving through the region. Then northwest winds
will ensue Wednesday in the wake of a cold front. A few 30 knot
plus gusts will be possible Tuesday night with the southerly flow
but since this is the waa regime ahead of the low, may have some
trouble mixing down gale strength winds due to the colder lake
waters.
Marquardt/Collar
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Winter Storm Warning...WIZ056-WIZ057-WIZ062-WIZ063-WIZ067-WIZ068-
WIZ069...4 PM Tuesday to noon Wednesday.
Winter Weather Advisory...WIZ046-WIZ047-WIZ051-WIZ052-WIZ058-
WIZ059-WIZ060-WIZ064-WIZ065-WIZ066-WIZ070-WIZ071-WIZ072...6
PM Tuesday to noon Wednesday.
LM...None.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Dec 28, 9:32 PM CST, 4 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 932 PM CST Mon Dec 28 2020 WIZ046-047-051-052-056>060-062>072-300345- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 932 PM CST Mon Dec 28 2020 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Monday A Winter Storm Warning is in effect from later Tuesday into Wednesday morning across south central areas for 5 to 8 inches of snowfall. Lesser amounts are expected elsewhere with some mixed precipitation possible south of I-94. A Winter Weather Advisory is in effect for these areas for Tuesday night into Wednesday morning. There is potential for another round of snow on Friday, but plenty of uncertainty still exists for that system as well. Keep up with the forecast for this period. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed, but your snowfall reports are appreciated. LMZ643>646-300345- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 932 PM CST Mon Dec 28 2020 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Small craft advisory conditions are possible Tuesday night into Wednesday. Windy conditions return late in the week. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-300345- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 932 PM CST Mon Dec 28 2020 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Gusty west winds to 30 knots are expected this evening, becoming northwest tonight and diminishing after midnight. .DAYS TWO THROUGH SEVEN...Tuesday through Monday A few gales may occur Tuesday night into Wednesday morning. More gales are possible late in the week. www.weather.gov/mkx
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.